|Online since 2002|
About TenuateIf you have used Tenuate, please help others by adding your feedback. What would you tell your best friend about using this weight loss medication?
I want to use Tenuate
I want to start use tenuate but I have allegy and problem breathing do you think I can take this drug or not. Thank you very much.
AskDocWeb: That depends on a number of things, what you are allergic to, your health history and current condition. If you are allergic to Tenuate or any of the ingredients in it then no, otherwise there is a possibility but you will have to consult with your doctor to find out.
How long do side effects last?
My Dr. had me on tenuate for almost 2 years. I chose to go off of it not feeling I needed to lose the last 5lbs. I have noticed feeling depressed and lethargic. I am a very high strung person with lots of energy so not used to feeling this way. I've been off the tenuate for a week. How long will this last? I sure hope not long...
AskDocWeb: Those who have stopped taking Tenuate abruptly after prolonged use have reported extreme fatigue, mental depression and sleep disturbances. Unfortunately there are no well defined withdrawal schedules for discontinuing stimulants after long-term use, and Tenuate is a stimulant.
Urine drug screening
For how long after you stop Tenuate it can be detected in the urine, for drug screening purposes?
AskDocWeb: The drug is completely eliminated from the body within 72 hours. However, Tenuate doesn't show up on the standard 5 or 10-panel urine drug tests. In any case, it is always a good idea to tell the people doing the test what prescription drugs you are taking. Oh, and be prepared to request a GC/MS confirmation test if the results come back positive.
Feeling really drained
I had taken phentrmine worked on the weight loss but made me feel really drained I am now on Tenuate and am getting the same effect?! I am stumped, what could be causing this? I have no know ailments and have even had an ekg and stress test so I just don't know what to think.
AskDocWeb: Drowsiness is listed as one of the less common side effects of both Phentermine and Tenuate on the nervous system. If it becomes a problem, talk to your doctor. You can also report side effects to the FDA at 1-800-332-1088.
Tenuate not working
I have been taking tenuate for about 2 weeks now, and I am even more hungry then ever. I never used to snack late at night, but am feeling hungry all day I have taken phentermine also and didnt get any results. Any suggestions?
AskDocWeb: The are some simple tips to conquer cravings but if you think Tenuate is not working then check back with your doctor.
Recently stopped Tenuate
Ive been on tenuate for about 3 years straight now, and I recently stopped. I have been extremely tired, not sleeping well, have swollen feet and hands by the end of the day and feel a little depressed. How long will it take for these symptoms to subside?
AskDocWeb: Unfortunately there are no well defined withdrawal schedule for discontinuing stimulants after long-term use. Our best guess is that it may take about a week. That swelling could indicate an unrelated problem so talk to your doctor about that.
Is it safe to take Neobes and zoloft together?
Neobes 75mg interferes with Zoloft 50mg? Is there any negative or risky interaction? I take Zoloft in the morning with my breakfast 6:50 am and I want to take Neobes and zoloft together? Is it safe? I read here that it has the same components as wellbutrin. Thank you.
AskDocWeb: There is the possibility of a major drug interaction between Neobes (diethylpropion) and Zoloft (sertraline). That combination is generally avoided because of toxic reactions. If these drugs must be used together the patient is monitored closely for enhanced sympathomimetic effects and serotonin syndrome, which may include the following symptoms:
Zyban® is sold as an aid to help people quit smoking and Wellbutrin® is an anti-depressant. Both are brand names of the same drug, Bupropion hydrochloride, which comes from GlaxoSmithKline.
Switched to Diethylpropion (Tenuate)
I switched from phentermine to diethylpropion. It has been three days, and I am very tired. I have been having cravings and eating a lot of sweets. I know it hasn't been long enough to know if the diethylpropion is affecting me. Just would like your advice.
AskDocWeb: Hi Jolene, welcome the forum. Here you can report any side effects and your results of taking Diethylpropion (Tenuate). For advice you need to ask Doctors online.
Read more feedback about Tenuate.
Tenuate report - 2 - 3 - 4 - 5 - 6 - 7 - 8 - 9 - 10 - 11 - 12 - Page 13 - 14 - 15 - 16 - 17 - 18 - Last Page 19
If you find this page useful share it with others. Use the form below to add your review, feedback or suggestions that may help others. Please note that all addresses are held confidential.
Thanks for stopping by.
This consumer advocate website is protected by copyright © 2007-2012 Askdocweb, Inc. All Rights Reserved. This is a layman's report Tenuate and is not intended to replace discussions with a health care provider. Do not use the information on this forum as a substitute for your doctor's advice. Always consult your doctor before taking any drug and follow your doctor's directions. Source material: Food and Drug Administration, Medline, Physician's Desk Reference, and the largest community of people in the world, those who are concerned about side effects and healthcare.w